A continuous buffer allocation model using stochastic processes

Kolb, Oliver ; Göttlich, Simone

DOI: https://doi.org/10.1016/j.ejor.2014.10.065
URL: http://www.sciencedirect.com/science/article/pii/S...
Additional URL: http://ac.els-cdn.com/S0377221714009047/1-s2.0-S03...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: European Journal of Operational Research : EJOR
Volume: 242
Issue number: 3
Page range: 865-874
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0377-2217
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item